First week on this really bad anxiety .. felt really good last night today I’m feeling spaced out and blurred vision feel like I’m going crazy ??? What’s everyone thoughts I do believe there working just need to feel better soon! Anyone feel same.
Citalopram been on for first week side effects ?
Question posted by Katie burns on 4 Jan 2021
Last updated on 4 January 2021 by WildcatVet
What you're feeling are side effects that are not unexpected for some people when initially starting this type of medication.
"Common (1% to 10% of users): Aggravated depression and/or anxiety, agitation, apathy, impaired concentration, lightheadedness, nervousness"
"Common (1% to 10% of users): Abnormal vision, dry eyes, eye pain, mydriasis"
As Tyrese has said, side effects generally resolve quickly and lessen each day.
Be patient and positive... you'll be feeling better very soon.
During the first few weeks on any SSRI. They tend to increase anxiety. It’s a common side effect. The good news is that those side effects usually subside within a few days or weeks once you continue taking the medication. You should start seeing improvements on the 2nd week. But SSRI take a while before reaching therapeutic level, so full effect won’t occur until 6-8 weeks. Do keep us updated on how your feeling.
- Citalopram uses and safety info
- Citalopram prescribing info & package insert (for Health Professionals)
- Side effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.